# SDR V0XD20190125004

- Difficulty date: January 7, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 35,210 hours, 26,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: SH670314123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL STRIKER BOTTOM SIGNS OF CORROSION AROUND FASTENER HOLES. CORRECTIVE ACTION: REPLACED SERVICE DOOR SEAL STRIKER IAW SRM 51-25-01, 51-21-11, 51-40-11, 51-42-06, 51-41-02, 53-21-23 AND AMM 20-21-00.
